0 items £0.00

Anadin Paracetamol 16 Tablets

Quick Overview

Anadin Tablets target pain associated with rheumatic and period pain as well as headaches and migraines.

Product Model: GSL
Pack Size: 16

Availability: Out of stock

Anadin Paracetamol 16 Tablets

Details

Anadin Tablets provide effective treatment of headaches, toothache and sore throats. It also treats symptoms of colds and influenza.

Adults and Children over 12 years old: Two tablets every 4 hours. Children 6 -12 years: Half to one tablet every 4 hours. Maximum 4 tablets in 24 hours.
White capsule shaped tablet Paracetamol 500 mg
Not recommended for use by Children under 6 years of age except on medical advice. Use according to instructions on or in pack. You should carefully read all product packaging and leaflets prior to use. For further advice contact us or another healthcare professional.
  • Free shipping
    Orders over £35.00
    Tracked 48 Royal Mail: Estimated delivery 2 – 5 days.

  • Tracked 48 NO Signature
    £3.99

  • Tracked 48 Signature
    £4.49

  • Tracked 24 NO Signature
    £4.99
  • Tracked 24 Signature
    £5.49
  • Courier (Under 2 kg)
    £6.19 -  Next Working Day Delivery (Excluding Saturday Delivery) Orders MUST be placed before 11am on the day to be considered for NDD

  • Special Delivery Before 1pm (Under 1kg)
    £6.99 - (Guaranteed Monday to Friday by Royal Mail)

  • Special Delivery Before 9am (Under 500g)
    £15.99 - (Guaranteed Monday to Friday by Royal Mail)
  • Extra Weight Costs - Above 2kg

 
*Please note - certain 'P' (over the counter) items do not qualify for free shipping due to the nature of the ingredients. Please contact customer services for further information. A recorded service must be used. Non UK or private prescriptions do not qualify for free shipping - all items are sent Tracked 24 (£5.49) or Tracked 48 (4.49) Signature required.

**On stocked items (excludes fragrances), including Voucher codes offering free shipping.

Tracked 24 can take 1-3 working days from time of dispatch and Tracked 48 delivery can take 2-5 working days from time of dispatch. A recorded service does not speed up the actual delivery time.

Weight restrictions apply. In the event that any heavy or bulky items are ordered, Clear Chemist will contact you and advise you accordingly if you will be subject to any extra delivery charges.

Standard delivery is provided by Royal Mail.

NOTE:

Clear Chemist strives to offer the best delivery service possible but cannot make any guarantees on delivery times as they are contracted out to Royal Mail.  



Write Your Own Review

You're reviewing: Anadin Paracetamol 16 Tablets

How do you rate this product? *

1 star 2 stars 3 stars 4 stars 5 stars
This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
x